MathSciNet Relay Station
MathSciNet bibliographic data
MR2163870 35B05 (35K55)
Wang, Xiao; Li, Zhi Xiang Oscillations for a diffusive Nicholson blowflies equation with several arguments. (Chinese) Appl. Math. J. Chinese Univ. Ser. A 20 (2005), no. 3, 265–274.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement